# SDR SWIA2020060950945

- Difficulty date: May 7, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 39,794 hours, 34,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STRAP FS559.0 LBL 35 AND 27 HAS CORROSION.  (C-CHECK) RO 4/27/2020 REMOVED CORROSION ON LT STRAP AT FS559 BETWEEN LBL27 - LBL35 REF SRM.  LT STRAP AT FS 559.00 BETWEEN LBL 27 AND LBL 35 HAS AN ORIGINAL THICKNESS OF 0.050? REF SRM 53-41-43 FIG 1. MIN REMAINING THICKNESS MEASURED IS 0.026?. MATERIAL LOSS IS 0.024?. MAXIMUM MAT LOSS ALLOWABLE IS .005? REF SRM. CORROSION REMOVAL IS OUT OF LIMITS.  REPLACED STRAP P/N 601R31025-29 FS 559.00 LBL 35 AND 27 REF SRM.  PRESSURE CHECKS GOOD AT THIS TIME.
